advertisement
Question
Posted by: Judith | 2009-12-17

CONTRACEPTION / PERIOD

I have been on the 3 month injection and stopped the beginning of the year as my local GP informed me that I needed to loose some weight to ease my " severe acid reflux"  which I' ve had since my pregnancy 4 &  a half years ago. I then went off the injection as it didn' t assist with the losing of weight and made me felt bloated and had constant cramps in my abdomen. At the beginning of October I then went back onto the injection and now for the past 2 weeks have been bleeding non stop. It started with just spotting and then went to a full on period, but it has been 2 weeks already. Is this something I should be worried about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a common side effect of the injection. It usually settles after the second one.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-12-17

This is a common side effect of the injection. It usually settles after the second one.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement